# SDR SWIA201128573

- Difficulty date: June 11, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 26,688 hours, 22,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.+128 BL 0.00 LEFT AFT RADIUS OF VERTICLE POST CRACKED.  (C-CHECK)  REPAIRED PER SRM.
